See Alike in...

Alike App

Browser

Migraineblues

498d

After taking Prozac for a week I lost my appetite and feel tired…. Any reasons why? Will this fade eventually?

Top reply
    • BeeOy

      498d

      i think speak with your doctor, or wait and see how it effects you in a few weeks

    • BeeOy

      498d

      i think speak with your doctor, or wait and see how it effects you in a few weeks

    • BeeOy

      498d

      while i was on prozac, i became incredibly tried 24/7 and would pass out whenever possible. but this might also be a side effect that will fade with time for you.

    • elle.parks

      498d

      This happened to me also and then it went away. Probably let whoever prescribed it to you know just in case it is something to worry about

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion